Aa
A
A
Close
Avatar universal
High blood sugar after quitting effexor er
I have been taking effexor er for a while and decided to quit cold turkey which I know isn't good. Horrible side effects. But all of a sudden my blood sugars are CRAZY HIGH since I've quit taking the med! It doesn't even register in my monitor..just says HI...it's been like this for a week. This has never happened. Anyone experience this and if so how long did it last? I'm so nervous.
Cancel
1 Answers
Page 1 of 1
231441 tn?1333896366
Hi,

I am sorry that I did not see your message immediately.

How are you now?

If your blood sugars are so high that the meter is reading "HI",  you need to go to the emergency room, immediately.    You will need to confirm that the meter is correct and you will need insulin to get your blood sugars down.  

Can you please come back and let us know how you are?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Diabetes Answerers
231441 tn?1333896366
Blank
Manila, Philippines
5536886 tn?1455830946
Blank
Recent Activity
973741 tn?1342346373
Blank
specialmom A fall chill is in the air.... Comment
Oct 18
Avatar universal
Blank
Archer8579 added the Diabetes Tracker
Oct 07
973741 tn?1342346373
Blank
specialmom commented on babyIvy_42715's status
Oct 05
Diabetes - Type 1 Community Resources